| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 5, 2011, no. 33-36


A. Isufati, E. Hoxha
      A common fixed point theorem for fuzzy weakly contractive mappings in quasi-metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1607-1617.

M. El-Shahed, M. Al-Yami
      On the existence and uniqueness of solutions for Q-fractional boundary value problem
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1619-1630.

G. Alduncin
      Primal and dual evolution macro-hybrid mixed variational inclusions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1631-1664.

U. S. Rajput, P. K. Sahu
      Transient free convection MHD flow between two long vertical parallel plates with constant temperature and variable mass diffusion
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1665-1671.

Shin Min Kang, Sun Young Cho, Xiaolong Qin
      Approximation of fixed points of nonexpansive semigroups based on a general iterative process
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1673-1681.

Can Murat Dikmen
      Positive integral operators with analytic kernels
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1683-1688.

I. Brnetic, R. Hoxha
      Note on reverses of the triangle inequality
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1689-1694.

A. Boutoulout, H. Bourray, M. Baddi
      Constrained observability for parabolic systems
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1695-1710.

A. Ayad
      Newton polygons of polynomial ordinary differential equations
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1711-1718.

K. Wattanawitoon, U. Humphries, P. Kumam
      Strong convergence theorems for two relatively asymptotically nonexpansive mappings in Banach spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1719-1732.

M. S. Chaudhary, S. A. Tikare
      On gauge Laplace transform
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1733-1740.

Y. Choo
      Some results on the zeros of polynomials and related analytic functions
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1741-1760.

Y. Choo
      On the zeros of a family of self-reciprocal polynomials
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1761-1766.

R. N. Singh, M. K. Pandey, D. Gautam
      On nearly quasi Einstein manifold
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1767-1773.

A. Kaewcharoen, A. Kaewkhao
      Common fixed points for single-valued and multi-valued mappings in G-metric spaces
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1775-1790.

A. R. Meenakshi, M. Kaliraja
      An application of interval valued fuzzy matrices in medical diagnosis
      Int. Journal of Math. Analysis, Vol. 5, 2011, no. 33-36, 1791-1802.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |